EconPapers    
Economics at your fingertips  
 

Stochastic Volatility Corrections for Interest Rate Derivatives

Peter Cotton, Jean‐Pierre Fouque, George Papanicolaou and Ronnie Sircar

Mathematical Finance, 2004, vol. 14, issue 2, 173-200

Abstract: We study simple models of short rates such as the Vasicek or CIR models, and compute corrections that come from the presence of fast mean‐reverting stochastic volatility. We show how these small corrections can affect the shape of the term structure of interest rates giving a simple and efficient calibration tool. This is used to price other derivatives such as bond options. The analysis extends the asymptotic method developed for equity derivatives in Fouque, Papanicolaou, and Sircar (2000b). The assumptions and effectiveness of the theory are tested on yield curve data.

Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (15)

Downloads: (external link)
https://doi.org/10.1111/j.0960-1627.2004.00188.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:14:y:2004:i:2:p:173-200

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:mathfi:v:14:y:2004:i:2:p:173-200